# SDR UALA2012032601897

- Difficulty date: March 25, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,490 hours, 10,492 cycles
- Engine: Pwa PW4056
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Missing
- Location: Lt Refuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE BUTTON MISSING FROM INBD LATCH LEFT INBD REFUELING DOOR.  REPLACED LATCH.
